# SDR SWAA2020032533320

- Difficulty date: March 21, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 30,957 hours, 18,765 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVAC SLIDE COATING OUT OF CONTANER / RESECURED FWD SERVICE DOOR SLIDE INTO CONTANER IAW WORK ORDER MT 725-61-06
